Other

What else works like pseudoephedrine?

What else works like pseudoephedrine?

Sudafed (pseudoephedrine)

  • Sudafed (pseudoephedrine) Prescription or OTC. 82% of people say it’s worth it.
  • 4 alternatives.
  • Phenylephrine (phenylephrine) Prescription or OTC.
  • Flonase (fluticasone) Prescription or OTC.
  • Nasacort AQ (triamcinolone) Prescription or OTC.
  • Afrin (oxymetazoline) Prescription or OTC.

What are Mucron tablets for?

For the symptomatic relief of the symptoms of colds and influenza including feverishness, aches and pains, headache, nasal and sinus congestion (blocked nose and sinuses). For oral administration.

Which tablet is best for catarrh?

Some over-the-counter (OTC) treatments for catarrh include:

  • nasal irrigation.
  • oral decongestants, such as pseudoephedrine (Sudafed) or phenylephrine (Neo-Synephrine)
  • mucus-thinning medications, such as guaifenesin (Mucinex)
  • antihistamines, to treat allergic causes of catarrh.

What’s the best decongestant for sinus?

Decongestants. These medicines help reduce the swelling in your nasal passages and ease the stuffiness and sinus pressure. They come as nasal sprays, like naphazoline (Privine), oxymetazoline (Afrin, Dristan, Nostrilla, Vicks Sinus Nasal Spray), or phenylephrine (Neo-Synephrine, Sinex, Rhinall).

Does anything work as well as pseudoephedrine?

Yes. Most patients and healthcare providers will agree that Sudafed (pseudoephedrine) is more effective for congestion than its counterpart Sudafed PE (phenylephrine). This is likely due to the fact that the intestines will absorb only about 38% of the amount of Sudafed PE in one tablet, while Sudafed is 100% absorbed.

What is a decongestant good for?

Decongestants are medicines that help relieve a congested (stuffy) nose. The congestion can be caused by a cold virus or by the flu, sinusitis, or allergies. Most decongestants come in pill or liquid form. When you buy decongestants at the store without a prescription, they are called over-the-counter (OTC) medicines.

How much paracetamol is in Otrivine mucron 12 tablets?

Otrivine Mu-Cron tablets provide relief from the symptoms of colds and flu including feverishness, aches and pains, headache and blocked nose and sinuses. They have been specially formulated to avoid making you feel drowsy. Tablet containing: Paracetamol 500mg, Pseudoephedrine hydrochloride 60mg.

How are Otrivine Mu-Cron tablets used to treat colds?

Otrivine Mu-Cron tablets provide relief from the symptoms of colds and flu including feverishness, aches and pains, headache and blocked nose and sinuses. They have been specially formulated to avoid making you feel drowsy. Sympyomatic relief of the symptoms of colds and influenza.

How often should a 6 year old take Otrivine Mu-Cron?

For children aged 6 to 12 years, half a tablet should be taken every four to six hours as necessary, up to a maximum of four doses (two tablets) in 24 hours. Children aged 6 to 12 years should not take this medicine for longer than five days without the advice of a doctor.

Share this post